| Model Number |
CDS0706-NT |
| Medical Device Problem Code |
Incomplete Coaptation (2507)
| Health Effect - Clinical Codes |
Mitral Valve Insufficiency/ Regurgitation (4451); Unspecified Tissue Injury (4559)
| Date of Event |
12/04/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device remains implanted in patient.The device will not be returned for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
Event or Problem Description
It was reported that on (b)(6) 2025, a patient presented with grade 4 functional mitral regurgitation (mr) and an enlarged atrium for a mitraclip procedure.During the procedure, a mitraclip ntw was successfully placed.After deployment, the clip shifted on the posterior leaflets.A second mitraclip nt was selected to stabilize the clip.It was successfully placed and deployed.The final mr was grade 1-2.There were no adverse patient effects or clinically significant delays.No additional information was provided.On an approximate date, 01 september 2025, the patient reported being symptomatic.On an approximate date, (b)(6) 2025, the patient returned for a transthoracic echocardiogram when it was discovered that the mitraclip ntw experienced a single leaflet detachment (slda) and was detached from the posterior leaflet and the mitraclip nt had an slda and was detached from the anterior leaflet.The mr had worsened to grade 4+.Per the physician, this was likely caused by friable leaflets.The patient was transferred to another facility for additional treatment.
Event or Problem Description
N/a.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to the reported event.Additionally, a review of the complaint history identified no similar complaints from the lot.Based on the information reviewed, the reported single leaflet device attachment (slda) resulting in mitral regurgitation (mr) appears to be related to patient morphology/pathology.The reported unspecified tissue injury could not be determined.Mitral regurgitation (mr) and unspecified tissue injury are known possible complications associated with mitraclip procedures.The reported hospitalization and unexpected medical intervention were the result of case-specific circumstances.There is no indication of a product issue with respect to manufacture, design or labeling.